MAUDE Adverse Event Report: ORTHOPEDIATRICS ADOLESCENT NAIL CONICAL EXTRACTION ADAPTOR

ORTHOPEDIATRICS ADOLESCENT NAIL CONICAL EXTRACTION ADAPTOR
Model Number 01-1503-0128
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The extraction adaptors broke intraoperatively during the removal of the pnp nail in the child and adolescent system.The adaptors broke inside the nails.This issue caused difficulties and a delay.

Brand Name
ADOLESCENT NAIL CONICAL EXTRACTION ADAPTOR
Common Device Name
ADOLESCENT NAIL CONICAL EXTRACTION ADAPTOR
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key23607395
Report Number3006460162-2025-00074
Device Sequence Number13062461
Product Code HWB
UDI-Device Identifier00841132177631
UDI-Public00841132177631
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number01-1503-0128
Device Lot Number2057901-A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown